# SDR UALA2013052803706

- Difficulty date: May 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 65,972 hours, 23,255 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 80330035
- Part serial: R13279
- Condition: Discharged
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PRESSURE IN RED.   REMOVED AND REPLACED R2 DOOR ASSIST BOTTLE AS PER AMM.
